Cardiovascular Collapse in Anaphylaxis Successfully Treated With Vasopressin: Case Report and Review of Mechanism

P. Weott
{"title":"Cardiovascular Collapse in Anaphylaxis Successfully Treated With Vasopressin: Case Report and Review of Mechanism","authors":"P. Weott","doi":"10.1177/1944451613477659","DOIUrl":null,"url":null,"abstract":"In this report, we describe the case of a 52-year-old man who suffered a severe anaphylactic reaction in the operating room that was unresponsive to epinephrine. After an uneventful induction and intubation, he received antibiotics and was placed in the prone position. His blood pressure began to decline and despite escalating doses of phenylephrine, ephedrine, and then epinephrine, his pressure continued to deteriorate and became unobtainable. When all other resuscitative measures failed, a single dose of vasopressin 20 units was given intravenously; the patient had an immediate response with dramatic reversal of the cardiovascular collapse. He was then stabilized, transferred to the ICU, and subsequently discharged home without neurologic sequelae. In this article, we review the signs and symptoms of anaphylaxis seen in patients under anesthesia and consider the pathophysiologic mechanisms of the reaction that support the use of vasopressin.","PeriodicalId":89772,"journal":{"name":"ICU director","volume":"4 1","pages":"88-92"},"PeriodicalIF":0.0000,"publicationDate":"2013-02-25","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://sci-hub-pdf.com/10.1177/1944451613477659","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"ICU director","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.1177/1944451613477659","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"","PubModel":"","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 0

Abstract

In this report, we describe the case of a 52-year-old man who suffered a severe anaphylactic reaction in the operating room that was unresponsive to epinephrine. After an uneventful induction and intubation, he received antibiotics and was placed in the prone position. His blood pressure began to decline and despite escalating doses of phenylephrine, ephedrine, and then epinephrine, his pressure continued to deteriorate and became unobtainable. When all other resuscitative measures failed, a single dose of vasopressin 20 units was given intravenously; the patient had an immediate response with dramatic reversal of the cardiovascular collapse. He was then stabilized, transferred to the ICU, and subsequently discharged home without neurologic sequelae. In this article, we review the signs and symptoms of anaphylaxis seen in patients under anesthesia and consider the pathophysiologic mechanisms of the reaction that support the use of vasopressin.
抗利尿激素成功治疗过敏反应中的心血管衰竭:病例报告及机制回顾
在这个报告中,我们描述了一个52岁的男人谁遭受了严重的过敏反应,在手术室对肾上腺素无反应。在顺利的诱导和插管后,他接受了抗生素治疗,并被放置在俯卧位。他的血压开始下降,尽管不断增加苯肾上腺素、麻黄素和肾上腺素的剂量,他的血压继续恶化,变得无法恢复。当所有其他复苏措施失败时,静脉给予单剂量20单位的加压素;患者的心血管衰竭立即发生了戏剧性的逆转。病情稳定后转至重症监护室,出院后无神经系统后遗症。在这篇文章中,我们回顾了麻醉下患者过敏反应的体征和症状,并考虑了支持使用抗利尿激素的反应的病理生理机制。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
自引率
0.00%
发文量
0
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书